# SDR SWIA202265962

- Difficulty date: June 8, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N205SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000636
- Aircraft time: 13,664 hours, 7,893 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FLAP TRACK 2A OUTBD SIDE HAS WIDTH REDUCTION APPROX. 1.4MM NOMINAL OF 21.0MM, A TOTALOF 4" IN LENGTH 1.4MM IS BEYOND ALLOWABLE BLEND LIMITS. CALIPER QA50384 CAL DUE 02-21-23     (C-CHECK RO 6/23/2022)    REMOVED AND REPLACED L/H WING FLAP TRACK 2A OB WITH NEW REF E 175 AMM 57-54-25
